Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh02c]  On uniform weak König's lemma

Koh:02 (Article)
Author(s)Kohlenbach, Ulrich
Title« On uniform weak König's lemma »
JournalAnnals of Pure and Applied Logic
Volume114
Page(s)103--116
Year2002

BibTeX code
@article{Koh:02,
  author = {Kohlenbach, Ulrich},
  volume = 114,
  title = {{O}n uniform weak {K}{\"o}nig's lemma},
  year = 2002,
  pages = {103--116},
  journal = {Annals of Pure and Applied Logic},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!